# SDR CALA2022082602180

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757
- Aircraft serial: 29283
- Aircraft time: 86,770 hours, 18,669 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: None
- Location: Aft Lav M
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WASTE DISPOSAL AFT LAV M - TOILET DOES NOT FLUSH AND RINSE SERVICED LAVS. OPS CHECK GOOD
